MedElevator Войти в исследования
← Поиск публикаций

DOI 10.12890/2022_003164

Медицинская библиотека · European journal of case reports in internal medicine · 2022

Pityriasis Rosea Induced by COVID-19 Vaccination.

Khattab Elina, Christaki Eirini, Pitsios Constantinos

СтатьяПеревод в очереди

Аннотация

UNLABELLED: It is increasingly recognized that SARS-CoV-2 infection and COVID-19 vaccines have been associated with skin disorders, including pityriasis rosea. It has been reported that pityriasis rosea has been triggered by several vaccines, as a rare side-effect. We present two cases of COVID-19 vaccine-induced pityriasis rosea. Skin lesions appeared in a 49-year-old female 8 days after the first dose of the BNT162b2 mRNA vaccine and in a 53-year-old male 7 days after the second dose of the same vaccine. The exanthem was self-limited in both patients over a period of a month.

LEARNING POINTS: Physicians should be aware that pityriasis rosea is a rare side-effect of COVID-19 vaccination.Pityriasis rosea is self-limiting and no medical treatment is usually required.

Для цитирования: Khattab Elina, Christaki Eirini, Pitsios Constantinos. Pityriasis Rosea Induced by COVID-19 Vaccination.. European journal of case reports in internal medicine. 2022. DOI: 10.12890/2022_003164.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.